GENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREM
Ramasamy Mohan Raj and Veerachamy Malliga Devi
DOI : 10.3844/jmssp.2014.65.72
Journal of Mathematics and Statistics
Volume 10, Issue 1
In several ways, related fixed point theorems on two or three metric spaces have been demonstrated. By applying contractive condition of integral type for class of weakly compatible maps in uncompleted intuitionistic fuzzy metric spaces without considering any continuous mappings, in this paper, we verify some frequent fixed point theorems for different mappings.
© 2014 Ramasamy Mohan Raj and Veerachamy Malliga Devi. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.